Is Adderall making you tired or causing sleepiness? Are you also feeling fatigued due to Adderall intake? No need to worry; we will explain why and how to handle it.
Adderall can make you tired or sleepy for two reasons. The first one is due to a calming effect after taking it, which patients feel, and the second reason is feeling these effects as a withdrawal symptom. We shared everything in detail below: how or why it happens and what its solutions are.
After going through this brief guide, you will know why Adderall causes fatigue or sleepiness and ways to solve this problem. Let’s kick things off by understanding how it makes you tired.
Reasons Of Adderall Making You Tired
There are multiple ways Adderall can affect you. It can make you tired, sleepy, and restless. There are several reasons why this could happen, even though Adderall is a stimulant. Here are some of the most common causes of these effects in detail.
Calming Effect For Adhd Patients
The first reason is the calming and relaxing effects for Adhd patients. Although Adderall is taken to make you more attentive and active, when Adhd patients take it, they feel a sense of relaxation and calm because they feel normal again. It might also be the reason you may feel sleepy after taking it. But this effect happens immediately and is for a very short time.
Wearing Off Effect
The following possible reason for Adderall making you sleep or tired is its earring-off effect. When you take Adderall, it increases the chemical activity in the brain and makes you more active. But there’s a time limit for the impact of this drug.
You may feel a sudden and massive drop in energy levels as soon as the effect finishes. This drop in energy levels may cause fatigue, restlessness, tiredness, and sleep. This earring-off effect is short-term and automatically vanishes after some time.
The last reason why Adderall might cause tiredness and sleepiness is due to withdrawal symptoms. When you use Adderall for a long duration or in high doses, then your body develops a dependency on it. After that, when you try to quit, it may cause withdrawal symptoms. There are different withdrawal symptoms, and tiredness and sleepiness are also included in these symptoms.
There are three possible options to deal with these effects of Adderall. The first is finding the solution to these effects and applying coping methods. The second and best is consulting with your doctor and letting him diagnose and treat the problems; the third is Adderall replacement.
Tips To Deal With It
However, the cure or the method to avoid sleepiness depends upon why it was caused. The best way is to first talk to any professional, but practicing good sleep hygiene can also help prevent drowsiness or tiredness during the day. Here are some practical practice tips for good sleep hygiene.
- Set a fixed time and duration for your sleep time.
- Ensure you have a comfy bed, pillow, or blanket.
- Your room should be dark and quiet.
- Exercise during the day.
- Avoid water and caffeinated drinks late in the day.
- Stop your mobile/laptop usage at least half an hour before sleeping.
- Relax your mind before sleeping.
- Avoid alcohol before sleeping.
- Avoid naps late at night.
Consult With Your Doctor
The best solution to these effects of Adderall is counseling with your doctor. He will prescribe you medicines to cope with it if it is due to withdrawal. Otherwise, he might change the timing or dosage of Adderall. He can also suggest changes in your diet or other medications.
Some people might also be facing these problems as a side effect of Adderall due to some ingredients in it or any other reasons. In this case, the best choice is to replace it with other Adhd medications. These include two categories, both stimulant and non-stimulant replacements.
Stimulant Alternatives Of Adderall;
These are the best stimulant alternatives to Adderall;
Non-Stimulant Alternatives Of Adderall;
Here are the best non stimulant alternatives to Adderall;
Adderall is a stimulant, but there are several causes. It may make you tired, cause fatigue, and make you sleepy. Some may face these situations as a side effect, wearing off marks, and others may feel it as a withdrawal symptom.
In either case, the best choice is to contact your doctor and share the situation to diagnose the reason for these effects and help him start the treatment. The non-medicated solution to this problem is improving your sleep hygiene. It will ensure you sleep well at night and keep you fresh during the day.